# SDR REXA201100883

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 16,293 hours, 13,896 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED G SWITCH TEST.  REMOVED AND REPLACED ELT IAW AMM 25-62-02.  OP/C GOOD.
